# SDR CA140121004

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225022101
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR HARD TO MOVE.
